# SDR DALA2019052203133

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1085368) DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT BTW BS 847 TO BS 867 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT BTW BS 847 TO BS 867 STR 25R AT AFT CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 AND DRAWING #146A0081
